# SDR SWAA2021060377119

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED BETWEEN WS 253 TO WS 278 AT RT WING (1EA) / REPLACED ANGLE LOCATED ON REAR SPAR BETWEEN WS253 TO WS 278 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A6200 REV -
